So a week ago I was on day 18 of isotret , but I had a bad flare up and need to stop and go on antibiotics but when my derm will put me back on accutane I will be able to count from 18 (ex.19,20,21) or i need to start over?and it will change something in my course?
What Happen if I Stop the Accutane Treatment?
Doctor Answers (1)
Stopping and restarting Accutane
I'm assuming you're supposed to be on the antibiotics for about 7-10 days, somewhere in there anyway depending upon the type of antibiotic. With that being said, it shouldn't alter your course too much and I doubt you'll need to be on your course anything more than perhaps an extra month just to be sure. You shouldn't be worried about the days of the medication, just the progress. Your dermatologist will know the days, your weight, your location and severity of acne, and everything else needed to calculate your course. Just take your antibiotics and restart your Accutane when instructed to do so.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.